# SDR 95ZZZX5025

- Difficulty date: September 1, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Lyc LTS101650B1
- System (JASC): 8510 · Reciprocating Engine Front Section
- Part: Gear
- Part number: 408119904
- Condition: Chrome Defect
- Location: Output
- Component: 408136005
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

CHROME PLATING ON PN 4-081-199-04 BEARING JOURNAL WAS FOUND TO HAVE AN AIR POCKET IN CHROME APPROXIMTELY .1250 INCH FROM END OF PART.  DISCONTINUITY WAS ON A NON-FUNCTIONAL SURFACE AND PART WAS SALVAGED BY REMOVING ALL CHROME IN THIS AREA.  THIS IS NOT THE FIRST INSTANCE OF PROBLEMS RANGING FROM LEAKING MASKING TO AIR POCKETS IN CHROME FROM THIS VENDOR.
